# SDR AALA201709079002

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 55,898 hours, 20,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE BOTTLE HAD A PRESSURE FAILURE MESSAGE.  LINE BETWEEN RED & GREEN.  SERVICED L1 SLIDE BOTTLE IAW AMM.
